MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SMARTSET HV 20G; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US SMARTSET HV 20G; BONE CEMENT : BONE CEMENT
Model Number 3092-020
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the glenoid at the cement to implant interface.Depuy cement was used.The surgeon found the keeled glenoid floating around inside the joint and removed it.Upon examining the other implants, it was determined that the patient had a functioning hemi arthroplasty so the surgeon left all the implants as they were all fixed.Doi: (b)(6) 2015, dor: (b)(6) 2021, left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> device history reviewed: 8035590 0 non-conformances on this lot number.Final micro and sterility tests passed.All qc release specifications met.1360 units released.

Brand Name
SMARTSET HV 20G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11891557
Report Number1818910-2021-11328
Device Sequence Number1389965
Product Code LOD
UDI-Device Identifier10603295168324
UDI-Public10603295168324
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K023012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3092-020
Device Catalogue Number3092020
Device Lot Number8035590
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CROSSLINK FIN GLENOID 44; GLOBAL UNITE HEAD 48X18 ECC; SMARTSET HV 20G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR